# SDR AALA202306061593

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 93,222 hours, 11,649 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plunger
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2R2 DOOR DIFFICULT TO OPEN AND CLOSE. RESECURED DOOR VERTICAL PLUNGER AS NEEDED LAVATORY DOOR 2R2.
